# SDR 2007UALA00807

- Difficulty date: March 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 27,887 hours, 3,457 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT 2A & 4F FWD, 5A AFT, 33C, & 44 RIGHT ARE INOP.  RELAMPED EACH OF THE FIVE POSITIONS.  ALL OP CHECKED OK FOR SERVICE.
